NEW TABLETS, PHYSCOLOGIST AND THE TREADMILL.

Standard

images

Well that didn’t work out did it? i said i was going to write on here more often on here during my holidays but i didn’t. Part of it is because i might say in my head ” i will write on my blog tomorrow” and then tomorrow comes and something gets in the way. And this repeats itself for a few weeks. I have also had some rough times during the holidays. I think i might have been on the edge of another breakdown. Maybe, but maybe not because i understand myself a lot more now and because of that i am stronger.

About 3 weeks ago i bought a treadmill. I had saved up for it for a few months beforehand. I actually ordered one from a website that said it would be delivered within 5 days, then after i had ordered it it said on a email it would be about a month. So i cancelled it and began to look for a second hand one. I found one just up the road from us. It was 2 more models up than the one i had previously ordered and it was only Β£30 pounds more, so my mum rang up and arranged a time to go and look at it and get it. So i have one now. I have wanted one for about 5 years but could never afford and we never had room (we had a clear out the other week, we threw away the thing we didn’t need anymore). So i have been on the treadmill about 4 or 5 times a week since i bought it about 3 weeks ago. I will write another post sometime soon telling you in more detail what i do on the treadmill.

Around 5 weeks ago i went to the doctors with my step-dad. i went for a few things. One was to try to refer me to a psychologist and the other was about my heart. My heart kept being weird and hurting and beating differently than it should have been doing, so i am booked in for a ECG in a couple of weeks. My step-dad was a trooper at the docs. In England the docs try to save money wherever they can, so they will only do something if it is absolutely necessary, so my step-dad really had to persuade the doctor to let me access a psychologist. In the end after much persuading the doctor agreed, so around 3 or 4 weeks later i found myself going to the hospital to see the psychologist. My mum and brother Adam came and explained about my life. Things like what i get worked up about and things like that. she gave me some new melatonin and she gave me some pregbalin. She said in some cases it has been a life changer. By the way pregabalin is used for anxiety and epilepsy. So i am going seeing her again in just under 2 weeks to discuss how i have been on these tablets. So far i have felt no change but they could take a while to get into my system, or i may need a stronger dose.

So these are the main events in my school holidays (at least the ones i can talk about). Anyway as always thanks for reading.

Advertisements

5 responses »

  1. So glad to see you back, Paul. Sorry your summer was a little bit riugh, but it seems like you are taking steps to make it better. Good luck with the treadmill! I am not someone who keeps you with exersize, so I’m glad to see that you are more motivated than I am! Again, glad to see you writting again.

  2. Pingback: NEW TABLETS, PHYSCOLOGIST AND THE TREADMILL. | The Wilderness Pharmacist

  3. Hi Paul,

    In the states, the new medication is called (Lyrica.) I’m sending several side effects and the most sever. You may have done some research on your own:

    (Pregabalin) may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
    tiredness

    dizziness

    headache

    dry mouth

    nausea

    vomiting

    constipation

    gas

    bloating

    ”high” or elevated mood

    speech problems

    difficulty concentrating or paying attention

    confusion

    difficulty remembering or forgetfulness

    anxiety

    lack of coordination

    loss of balance or unsteadiness

    uncontrollable shaking or jerking of a part of the body

    muscle twitching

    weakness

    increased appetite

    weight gain

    swelling of the arms, hands, feet, ankles, or lower legs

    back pain

    Some side effects can be serious. If you experience any of these symptoms, call your doctor immediately:
    blurred vision, double vision, or other changes in eyesight

    hives

    rash

    itching

    blisters

    swelling of the eyes face, throat, mouth, lips, gums, tongue, head or neck

    shortness of breath

    wheezing

    muscle pain, tenderness, soreness, or weakness, especially if it comes along with fever

    chest pain………..

    Anthony.

    Stay well !! πŸ™‚

    Maximum does is 300mg. 100mg three times a day.

    Pregabalin comes in does of 25, 50, 75 and 100 mg’s

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s